# SDR ZZDA2011594

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS AT SEAT ROW 10DEF (2 ASSY) INOP.  REPAIRED BROKEN WIRING AT SEAT DISCONNECT IAW SWPM 20-31-17 & SWPM 20-10-01.  OPS CHECK NORMAL RE AMM 33-51-00.
